Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 617-618
http://dx.doi.org/10.1155/S0161171294000888

Semiprime SF-rings whose essential left ideals are two-sided

Anhui Normal University, Wuhu 241000, China

Received 21 April 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhang Jule and Du Xhianneng, “Semiprime SF-rings whose essential left ideals are two-sided,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 617-618, 1994. doi:10.1155/S0161171294000888